# SDR GTIA020664

- Difficulty date: June 13, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - AFT GALLEY DOOR OPENED BY CLEANERS, SLIDE PACK FELL OFF.  RESTOWED AFT GALLEY DOOR SLIDE PACK.  OPS CHECK IAW MM 25-00-00.  (M)
